Current Developments in Mathematics

Volume 2012

Perfectoid spaces: A survey

Pages: 193 – 227

DOI: http://dx.doi.org/10.4310/CDM.2012.v2012.n1.a4

Author

Peter Scholze (Mathematisches Institut der Universität Bonn, Germany)

Abstract

This paper, written in relation to the Current Developments in Mathematics 2012 Conference, discusses the recent papers on perfectoid spaces. Apart from giving an introduction to their content, it includes some open questions, as well as complements to the results of the previous papers.

2010 Mathematics Subject Classification

14C30, 14G20, 14G22, 14L05

Full Text (PDF format)